# SDR SWIA202266351

- Difficulty date: August 10, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 38,977 hours, 24,998 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FITTING AT FS797.00 HAS CHAFING ON FWD FACE OF AFT FLANGE.      (C-CHECK RO 8/25/2022)    PERFORMED REPAIR OF THE RIGHT WING FITTING. REF. AND COMPLIED WITH ALL STEPS OF REO 670-57-11-121 REV -- DATED 2017-12-15
